# SDR 06FDEA2371

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 26,186 hours, 11,030 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, C

## Discrepancy

AT OAK AS POWER WAS BROUGHT UP FOR T/O, GOT A NR 1 REV UNLOCKED LIGHT, HAD NOT YET TOGA'S.  REDUCED POWER AND REJECTED T/O.  TAXIED BACK TO NR 1, RAN UP ENGINE NR 1 AS PER MX CONVERSATION, NO LIGHT.  THEN TOOK OFF UNEVENTFULLY.  DID NOT RETURN TO GATE.   ENGINE 1 THRUST REVERSER INOP.
